# SDR R61A2020110800728

- Difficulty date: October 26, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE ACCESS DOOR HAS CORROSION.  REPLACED IAW AMM 53-03-60-440-801-A.
